Abstract and Applied Analysis
Volume 5 (2000), Issue 1, Pages 1-11
Time averaging for random nonlinear abstract parabolic equations
1Università di Roma “La Sapienza”, Dipartimento MeMoMat, via A. Scarpa, Roma 16, 00161, Italy
2Department of Mathematics, Vinnista State Pedagogical University, Ukraine
Received 9 March 2000
Copyright © 2000 G. Bruno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
On the basis of -convergence we prove an averaging result for nonlinear abstract parabolic equations, the operator coefficient of which is a stationary stochastic process.